# SDR AUS20011197

- Difficulty date: November 13, 2001
- Submitted: December 4, 2001
- Operation: General aviation
- Make and model: Beech 95-B55
- Engine: Cont IO470L
- Propeller: Mcauly 2AF34C55
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Bolt
- Part number: NAS15035M
- Condition: Cracked
- Location: Fuselage, Wing A
- Part time: 720 cycles
- Component: Fuselage, Wing A
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING ATTACHMENT BOLT CRACKED. FURTHER INVESTIGATION FOUND THATTHE WASHER HAD BEEN INCORRECTLY FITTED WITH THE WASHER BEVELLED EDGE FACING AWAY FROM THE BOLT HEAD. THE WASHER WAS ALSO DAMAGED. FOUND DURING INSPECTION IAW AD/BEECH55/79 AMDT1.PERSONNEL/MAINTENANCE ERROR.
